Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    8
  • views
    5187

One Month Left!!!

clearforall2010

248 views

It feels so good to write that. I have one month left and I cannot wait for it to be over. Accutane delivers amazing results but is a harsh treatment. I have been having some pretty bad side effects. All have been mentioned is previous posts. Presently, my skin is clear - other than my chin. It has "broken out with weird red bumps" and is so dry and flaky - painful. I have also got a few bumps around my eyes which is weird.

I "love" accutane results. At the end of the month, I am spoiling myself and skin. Tanning, facials, peels. It's been a looong time.



1 Comment


Recommended Comments

My derm said that You should not do anything to your face for 6 months after your treatment is over...Your skin will still be very sensitive after treatment...BE WARE!

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×